# SDR MWEA020073

- Difficulty date: February 8, 2002
- Submitted: February 12, 2002
- Operation: Air carrier
- Aircraft: N203ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47673
- Aircraft time: 66,720 hours, 39,500 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 5911410175
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT IN FUSELAGE SKIN AT STATION 237 BELOW LONGERON 18 LEFT REQUIRES THE PANE REMOVED FOR EVALUATION.  TRIMMED INTERNAL DOUBLER IAW TELEX MWX-ORD-02-00019H.  INSTALLED REPAIR PLUG AND SHEAR TIE.  INSTALLED FASTENERS IN SHEAR TIE IAW SRM 51-30-5, 51-30-4, 51-30-2, MWX-ORD-02-00019H.
